MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MC3302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
An email was received regarding an 7" (18 cm) appx 0.24 ml, smallbore ext set with microclave¿ clear, clamp, rotating luer was able to pull on an intravenous (iv) connector by an animated child, which led to device failure.The welded injection valve separated from the tubing and allowed bleeding.The connector was replaced and the iv was not dislodged.There was no delay in therapy.The product was contaminated with blood.There was patient involvement and no harm.

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25107333
Report Number9617594-2026-00434
Device Sequence Number10744948
Product Code FMG
UDI-Device Identifier00887709037267
UDI-Public(01)00887709037267(17)300901(10)14567064
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302
Device Lot Number14567064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown